Morning after pill miscarriage

Patient

Q: My boyfriend and I had a pregnancy scare 2 weeks ago. I took the mornIng after pill close to 36 hours after . HowEver today I have. Been spotting and have cramps and dull back pain and some brownish Looking stuff floating around in my urine. Is it possible I'm having a miscarriage or is it the pill?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: So my LMP was 3rd October (I have really long cycles or around 43-45 days) this was our first month TTC. At 5th of No...

Q: I had a missed miscarriage at around 3 months that was found 3 weeks ago. I was given two rounds of misoprostol to cl...

Q: Hi i am pregnant 10 weeks . 4 weeks ago i got bleeding treat for miscarriage. The doctor test me for std and came ou...

Q: Is it safe to have sexual intercourse after having a complicated miscarriage on 30 May the complications were told to...

Q: Do I need to have D&C for a 4 weeks miscarriage? Had my period on 16 march and lasted 8 days with heavy bleed...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews